I had such incredibly high hopes that this combination of Wellbutrin and Zoloft would help manage my anxiety. Instead, it’s making me twitch all over like an addict going through withdrawal.
It started out so mild. I could only really feel the tiny muscle spasms when I was lying in bed at night and they were mostly in my legs. Over the last week or so, they’ve become increasingly stronger, and now the little spasms are all over and I feel them constantly. Today, the twitching is almost unbearable. I feel it as I’m sitting here writing–my arms are even shaky now.
When I saw my doctor last month, she told me it could take up to 4-6 weeks for me to notice a decrease in my anxiety, and believe me, I have been counting the days. It’s only been 23 days, but so far I have seen zero improvement. If anything, the twitching has made my anxiety worse.
I’ve emailed my doctor to find out what to do next. I’m trying not to feel too discouraged, but it’s hard. This sucks. I just want to feel better.